I started spotting almost three weeks ago, about a week after my period last month which was on time and normal. Light spotting for about a week, really light so I just needed a panty liner all day. Since then it got a little heavier but still less than a normal period. I was supposed to start my period about two days ago, and the bleeding got heavier, enough that I used a tampon, but not like a normal period. I called the doctor and they said it could be related to stress and not to worry about it unless it happened again next month. Yesterday I noticed a few small bumps on my cervix...I think. I have been on the The Pill for over two years and haven't missed any and I take it around the same time every day. I'm just worried because I can't tell if I'm on my period or not and I have no way to know how long this is going to go on for! Should I be worried? Thanks for any advice!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.